# SDR DL72L981890

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Stiffener
- Condition: Cracked
- Location: Nr 5 Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .625 INCH CRACK IN SPAR STIFFENER AT NR 5 SLAT ACTUATOR INBD ATTACH FITTING.  REMOVED OLD STIFFENER.  DRILLED UP STIFFENER PER M/M 57-20-21 PG 813.
